Journal article icon

Journal article

On modules of finite upper rank

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume:
353
Issue:
1
Pages:
391-410
Publication date:
2000-01-01
ISSN:
0002-9947
Source identifiers:
18793
Pubs id:
pubs:18793
UUID:
uuid:0d6aca92-0321-4d41-a11c-e3dd03e7b351
Local pid:
pubs:18793
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP